# SDR SWAA2020051975339

- Difficulty date: May 4, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STAB. STA. 120.30; 4TH VERTICAL STIFFENER IS CRACKED. / REPAIRED 4TH VERTICAL STIFFENER ON L/H HORIZ.STAB. INSPAR RIB AT STAB. STA.120.30 IAW SRM 55-10-09-2R-4 PARA.4 & FIG.202. 2166C 11MAY20
